Travelling wave solutions of some classes of nonlinear evolution equations in (1+1) and higher dimensions
A.H. Khater,
W. Malfliet and
E.S. Kamel
Mathematics and Computers in Simulation (MATCOM), 2004, vol. 64, issue 2, 247-258
Abstract:
The tanh method is used to find travelling wave solutions to various wave equations. In particular, it is extended to solve a coupled set of (1+1) dimensional Korteweg–de Vries type of equations, (3+1) dimensional Korteweg–de Vries like equation and Liouville’s equation. Also the stability of those solutions is investigated.
Keywords: Travelling wave solutions; Tanh series solution method; Nonlinear evolution equations; Solitary waves (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475403001563
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:64:y:2004:i:2:p:247-258
DOI: 10.1016/j.matcom.2003.09.024
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().